The Natural Filtration of Finite Dimensional Modular Lie Superalgebras of Special Type
Keli Zheng and
Yongzheng Zhang
Abstract and Applied Analysis, 2013, vol. 2013, 1-7
Abstract:
This paper is concerned with the natural filtration of Lie superalgebra of special type over a field of prime characteristic. We first construct the modular Lie superalgebra . Then we prove that the natural filtration of is invariant under its automorphisms.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/891241.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/891241.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:891241
DOI: 10.1155/2013/891241
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().